Diophantine inequalities involving several power sums

Clemens Josef Fuchs, Scremin Amedeo

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)163-178
JournalManuscripta mathematica
Volume115
Publication statusPublished - 2004

Cite this

Diophantine inequalities involving several power sums. / Fuchs, Clemens Josef; Amedeo, Scremin.

In: Manuscripta mathematica, Vol. 115, 2004, p. 163-178.

Research output: Contribution to journalArticleResearchpeer-review

@article{01076bfedd644726a2db5b5d35517618,
title = "Diophantine inequalities involving several power sums",
author = "Fuchs, {Clemens Josef} and Scremin Amedeo",
year = "2004",
language = "English",
volume = "115",
pages = "163--178",
journal = "Manuscripta mathematica",
issn = "0025-2611",
publisher = "Springer New York",

}

TY - JOUR

T1 - Diophantine inequalities involving several power sums

AU - Fuchs, Clemens Josef

AU - Amedeo, Scremin

PY - 2004

Y1 - 2004

M3 - Article

VL - 115

SP - 163

EP - 178

JO - Manuscripta mathematica

JF - Manuscripta mathematica

SN - 0025-2611

ER -